EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-2011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
03/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (4229564), 200-02-29 - three peg patella 29mm; (4291712), 02-010-01-0320 - logic femoral ps cem right sz 2; (4303890), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 94 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear pain, swelling, effusion.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.